# SDR SWIA200717743

- Difficulty date: January 5, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 8,197 hours, 6,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 PRESSURIZED BULKHEAD FLOOR ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE, REPAIR ANGLE AND STRAP PER REO 601R 53-61-117 REV 'C'.
